MDJunction - People Helping People
 
Ask a Question
04/13/2010 03:34 PM

Seroquel and breathing problems???

marisaH
marisaHPosts: 357
Member

Has anyone experienced breathing problems on Seroquel???

I thought that I was just having panic attacks at night, but I wonder if it's the Seroquel...After I take my meds (I take all of them at night), I get the sensation of my sinuses swelling shut. I also feel like my throat is constricting. The first time this happened I almost had my husband take me to the ER. I ended up eventually calming down and falling asleep so I assumed it was just panic. I keep getting it tho, so I am starting to wonder. Is it just a vicious panic cycle or is it one of my meds?? I googled Seroquel and breathing problems and I came across some people complaining of this same issue so now I'm really freaked. I just left a message for my pdoc. I am so sick of this anxiety!!!

Reply
 

04/13/2010 08:05 PM
tinlizzy
Posts: 2379
Senior Member

I don't have any experience with this particular med but I am worried for you and hope you can figure it out soon! KUP

04/13/2010 08:13 PM
newlifechange
newlifechange  
Posts: 484
Member

Wow, that doesn't make me comfortable beings I just got on the med. LOL! Mine gives me dry mouth and I feel like I need to eat in the middle of the night. I know you probably shouldn't do this. Why not take it one night and see if you have that problem. However, you probably aren't supposed to do that. Well Goodluck to you!! Let us know what the pdoc said!!

04/13/2010 10:16 PM
marisaH
marisaHPosts: 357
Member

I called my pdoc & he didn't seem surprised by this and he lowered my dose to 200mg. I took it about half an hour ago and haven't had any of the breathing issues yet...so far so good...

04/13/2010 11:11 PM
jennywren
jennywrenPosts: 3167
Senior Member

Yeap marisaH Seroquel does cause me breathing problems.

Have emphemisa, this may have something to do with it,

Regards,

JennWren


04/13/2010 11:55 PM
newlifechange
newlifechange  
Posts: 484
Member

Wow, well glad your not feeling it on your new dosage.

04/13/2010 11:55 PM
newlifechange
newlifechange  
Posts: 484
Member

Wow, well glad your not feeling it on your new dosage.

04/14/2010 06:55 AM
marisaH
marisaHPosts: 357
Member

I woke up this morning feeling great. Like a cloud has been lifted from my brain. I think I may have been over medicated. My food tasted better this morning.

Anyway, I didn't have any breathing issues last night at all. YAY!! I think I may go down another 50mgs. I really don't like all the side effects of Seroquel. It's a great med for short term, but I think for long term it's not so good.


04/14/2010 12:47 PM
jen0919

I tried Seroquel a while back & it gave me major breathing problems, so I got off it right away.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved